# SDR R7MR325235214

- Difficulty date: June 7, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- Engine: Tmeca ARRIEL1
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 356H2802
- Part serial: 3094
- Condition: Inoperative
- Location: Exterior Lights
- Part time: 1,015 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY BOX INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
